Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Diffeomorphic invariants of immersed circles
HTML articles powered by AMS MathViewer

by Roger F. Verhey PDF
Trans. Amer. Math. Soc. 163 (1972), 47-63 Request permission

Abstract:

The intersection sequences of a normal immersion form a complete invariant for diffeomorphically equivalent normal immersions. Numerical invariants and inequalities on numerical invariants are obtained using intersection sequences.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20, 30.00
  • Retrieve articles in all journals with MSC: 57.20, 30.00
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 163 (1972), 47-63
  • MSC: Primary 57.20; Secondary 30.00
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0286122-4
  • MathSciNet review: 0286122